MAUDE Adverse Event Report: KARL STORZ SE & CO. KG KELLY ROBI FORCEPS INSERT

KARL STORZ SE & CO. KG KELLY ROBI FORCEPS INSERT
Model Number 38610ML
Medical Device Problem Codes Mechanical Problem (1384); Firing Problem (4011)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our evaluation found the shafts distal end is bent, the jaws are slightly burnt.The robi forcep has been in use for approximately 18 months.
 
Event or Problem Description
Allegedly, there was a spark from the tip of the instrument in the patient during a procedure.It was reported there was no harm to the patient.

Brand Name
KELLY ROBI FORCEPS INSERT
Common Device Name
ROBI FORCEPS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8597855
Report Number9610617-2019-00046
Device Sequence Number2192296
Product Code GEI
UDI-Device Identifier04048551328675
UDI-Public4048551328675
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K962030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number38610ML
Device Lot NumberWS01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;